# SDR AWXA200500849

- Difficulty date: July 23, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 14,366 hours, 5,319 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Part number: DHE1141
- Condition: False Activation
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 8 DAY CHECK, THE RT OVERWING EMER EXIT 'SLIDE ARM' LIGHT WOULD NOT EXTINGUISH WHEN THE RT OVERWING EMER EXIT ARM/DISARM LATCH PIN WAS DISENGAGED.  MAINTENANCE REMOVED AND REPLACED THE RT EMERGENCY EXIT OVERWING PROXIMITY SWITCH, 6WN2 IAW AIRBUS MM 52-73-11-05.  OPERATINAL CHECKS WERE GOOD.
